# SDR ZZDA5324297

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 1A256591
- Condition: Cracked
- Location: Bs 907
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING C-CHECK AT AERO CORP, FOUND CRACK AT AFT CARGO COMPARTMENT OF APPROXIMATELY 1 INCH IN STRINGER TO FRAME REINFORCEMENT ANGLE AT STA 907, RIGHT, STR 26 UNDER TRANSITION PANEL.  REMOVED AND REPLACED THE TRANSITION PANEL IAW SRM 51-30-2.  BLENDED OUT CRACK IAW B 737 SRM'S 51-10-1, 53-10-1 OUT OF LIMITS IAW B 737 SRM 53-10-1, FIG 1, DETAIL V.  REMOVED AFFECTED SECTION, FABRICATED FILLER FROM 7075 T6 .040 INCH, 2.1250 INCHES BY .50 INCH.  FABRICATED DOUBLER ANGLE FROM 7075 T6 .040 INCH, 12.1250 INCHES BY .75 INCH BY .75 INCH, FIG 1, ALODINED AND PRIMED, INSTALLED REPAIR IAW B 737 SRM 51-40-3, 51-10-2, AND MM 51-21-11.  (X)
